# SDR A6WA20121001504

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 23,371 hours, 22,451 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL IN LAV.  REMOVED AND REPLACED LAVATORY LIGHT ASSY BALLAST IAW AMM 33-23-00.  NO BURN ELECTRICAL SMELL NOTICED.
